# SDR CALA2017082502866

- Difficulty date: August 25, 2017
- Submitted: August 25, 2017
- Operation: Air carrier
- Aircraft: N69816
- Make and model: Boeing 737924ER
- Aircraft serial: 42716
- Aircraft time: 12,862 hours, 4,452 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 90004532
- Part serial: 2249
- Condition: Faulty
- Location: Rt Wing Te Flaps
- Part time: 12,846 hours, 4,449 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS STUCK AT 10 ON  APPROACH USED ALT EXT FOR 15 LANDING. EMERGENCY DECLARED. REMOVED AND REPLACE RIGHT FLAP POSITION TRANSMITTER REF AMM 27-58- REF WDM 27-52-11, FIM 27-51-00, ACP''D ALL CK''S IN FIM, ALL WIRING CK''S NORMAL AND WITHIN LIMITS. FAULT CLEARED, BUT FLAPS STILL WILL NOT GO DOWN, INDICATOR SHOWS 4 TO 8 DEGREES SPREAD. ACCOMPLISHED FIM 27-51-00 RT FLAP POSITION XMITER DISAGREE. FOUND RIGHT POSITION XMITTED OUT OF RANGE. ADJUSTED RIGHT XMITED PER AMM 27-58-01-820-801. OPS CK OF FLAPS NORMAL.
